# SDR CALA0100253

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 4,417 hours, 1,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAD GROUND DAMAGE.  THE FUSELAGE SKIN WAS PUNCTURED ON L/H SIDE FORWARD OF WING ROOT FAIRING AT STA 500D-500E, STRINGER 18-20L.  THE AIRCRAFT WAS PREPARED FOR A MAINTENANCE FERRY FLIGHT TO CLE IAW ECRA 5330-03046.  A PERMANENT SKIN REPAIR WAS PERFORMED AT CLE IAW SRM 53-00-01, REPAIR 3.
